# SDR 9516842288

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A CRACK IN THE STR 26R AT BS 414.  REPAIRED STRINGER (P/N 65-18220-83) PER EA 22-99222.
